# SDR SWAA2021091312818

- Difficulty date: August 26, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT B.S. 500D; L.B.L. 24 - R.B.L. 24; W.L. 154. ; / [01] ADDED MEASURMENTS; [02] NO ALLOWABLE DAMAGE FOUND IN B737-700 SRM FOR FORWARD CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT BS500D LBL24-RBL24 WL154. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0.; [03] REMOVED FORWARD CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT BS500D LBL24-RBL24 WL154 IAW SRM 51-40-02-0G-0; [04] VERIFIED NO ALLOWABLE DAMAGE FOUND IN B737-700 SRM FOR FORWARD CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT BS500D LBL24-RBL24 WL154. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0.; [05] PROCURED NEW FCB AFT BULKHEAD CENTER PNL LOWER SUPPORT ANGLE 143A9485-35 LOT#1467206-1. LOCATED; DRILLED NEW SUPPORT ANGLE PER SRM 51-40-05 AND DWG# 143A9481 REV: -.; [06] VERIFIED ACTION 5; [07] REQUEST OK TO INSTALL NEW FCB BAY AFT BULKHEAD CENTER PNL LOWER SUPPORT AT BS 500D LBL 24 WL 154; [08] OK TO INSTALL FCB AFT CENTER LOWER BULKHEAD SUPPORT GIVEN.; [09] INSTALLED NEW FCB BAY AFT BULKHEAD CENTER PNL LOWER SUPPORT AT BS 500D LBL 24 WL 154. IAW. DWG: 143A7902 AND 143A9481; [10] UPDATED MEASUREMENTS; [11] VERIFIED INSTALLATION OF FCB AFT CENTER LOWER BULKHEAD SUPPORT; CORRECTIVE ACTION 9.; [12] VERIFIED ALL CORRECTIVE ACTIONS ARE COMPLETE AND VERIFIED
